zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Numerical solution of two-sided space-fractional wave equation using finite difference method. (English) Zbl 1209.65089
Summary: A class of finite difference methods for solving a two-sided space-fractional wave equation is considered. The stability and consistency of the method are discussed by means of Gerschgorin theorem and using the stability matrix analysis. Numerical solutions of some wave fractional partial differential equation models are presented. The results obtained are compared to exact solutions.
MSC:
65M06Finite difference methods (IVP of PDE)
35L20Second order hyperbolic equations, boundary value problems
35R11Fractional partial differential equations
65M12Stability and convergence of numerical methods (IVP of PDE)
References:
[1]Bagley, R. L.; Torvik, P. J.: On the appearance of the fractional derivative in the behavior of real materials, J. appl. Mech. 51, 294-298 (1984) · Zbl 1203.74022 · doi:10.1115/1.3167615
[2]Jafari, H.; Daftardar-Gejji, V.: Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition, Appl. math. Comput. 180, 488-497 (2006) · Zbl 1102.65135 · doi:10.1016/j.amc.2005.12.031
[3]Lubich, Ch.: Discretized fractional calculus, SIAM J. Math. anal. 17, 704-719 (1986) · Zbl 0624.65015 · doi:10.1137/0517050
[4]Meerschaert, M. M.; Tadjeran, C.: Finite difference approximations for fractional advection–dispersion flow equations, J. comput. Appl. math. 172, No. 1, 65-77 (2004) · Zbl 1126.76346 · doi:10.1016/j.cam.2004.01.033
[5]Meerschaert, M. M.; Tadjeran, C.: Finite difference approximations for two-sided space-fractional partial differential equations, Appl. numer. Math. 56, 80-90 (2006) · Zbl 1086.65087 · doi:10.1016/j.apnum.2005.02.008
[6]Podlubny, I.: Fractional differential equations, (1999)
[7]Samko, S.; Kilbas, A.; Marichev, O.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[8]Sweilam, N. H.; Khader, M. M.; Al-Bar, R. F.: Homotopy perturbation method for linear and nonlinear system of fractional integro-differential equations, Int. J. Comput. math. Numer. simul. 1, No. 1, 73-87 (2008) · Zbl 1147.65108
[9]Sweilam, N. H.; Khader, M. M.; Al-Bar, R. F.: Numerical studies for a multi-order fractional differential equation, Phys. lett. A 371, 26-33 (2007) · Zbl 1209.65116 · doi:10.1016/j.physleta.2007.06.016
[10]Diethelm, K.: An algorithm for the numerical solution of differential equations of fractional order, Electron. trans. Numer. anal. 5, 1-6 (1997) · Zbl 0890.65071 · doi:emis:journals/ETNA/vol.5.1997/pp1-6.dir/pp1-6.html
[11]Enelund, M.; Josefson, B. L.: Time-domain finite element analysis of viscoelastic structures with fractional derivatives constitutive relations, Aiaa j. 35, No. 10, 1630-1637 (1997) · Zbl 0926.74113 · doi:10.2514/2.2
[12]He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. Mech. eng. 167, No. 1–2, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[13]Tadjeran, C.; Meerschaert, M. M.: A second-order accurate numerical method for the two dimensional fractional diffusion equation, J. comput. Phys. 220, 813-823 (2007) · Zbl 1113.65124 · doi:10.1016/j.jcp.2006.05.030
[14]Isaacson, E.; Keller, H. B.: Analysis of numerical methods, (1966) · Zbl 0168.13101
[15]Yuste, S. B.: Weighted average finite difference methods for fractional diffusion equations, J. comput. Phys. 216, 264-274 (2006) · Zbl 1094.65085 · doi:10.1016/j.jcp.2005.12.006